MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502020
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medwatch number is mw5103237.(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in the bladder during a procedure performed on (b)(6) 2021.During the procedure, when the flexible ureteroscope and sheath were removed it was noticed that there were plastic coating from multiple areas of the sheath that disintegrated.It was reported that there was no evidence of damage to any other devices used in the procedure.The cystoscope was re-introduced into the bladder and multiple fragments were irrigated out.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block g2: medwatch number is mw5103237.Block h2: additional information: block b5 (describe event or problem), block d7 (sud reprocessed/reused) and h8 (usage of device).Block h6: device problem code a040506 captures the reportable event sheath peeled.Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in the bladder during a procedure performed on (b)(6) 2021.During the procedure, when the flexible ureteroscope and sheath were removed it was noticed that there were plastic coating from multiple areas of the sheath that disintegrated.It was reported that there was no evidence of damage to any other devices used in the procedure.The cystoscope was re-introduced into the bladder and multiple fragments were irrigated out.There were no patient complications reported as a result of this event.Additional information received on september 28, 2021.It was reported that cystourethroscopy, laser lithotripsy procedure was performed and was completed with this device.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12525433
Report Number3005099803-2021-05010
Device Sequence Number4584433
Product Code KOD
UDI-Device Identifier08714729429944
UDI-Public08714729429944
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model NumberM0062502020
Device Catalogue Number250-202
Device Lot Number0025084346
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;